# SDR IPXA2022062283355

- Difficulty date: June 8, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,672 hours, 17,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: AGA717011
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO AT STA. 1841 RBL 36, VERTICAL STIFFNER IS CRACKED.REMOVED, FABRICATED AND REPLACED STIFFNER IAW DWG. AGA7170 AND SRM 51-33-01. (MINOR)
